Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: STRYKER CORPORATION; INSUFFLATOR, LAPAROSCOPIC
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
STRYKER CORPORATION; INSUFFLATOR, LAPAROSCOPIC
Model Number
0620030407
Health Effect - Clinical Code
Insufficient Information (4580)
Date of Event
08/10/2023
Type of Reportable Event
Malfunction
Event or Problem Description
Insufflation tubing came apart.Poorly sealed, could not connect to trocars.
New Search
Submit an Adverse Event Report
Brand Name
NA
Common Device Name
INSUFFLATOR, LAPAROSCOPIC
Manufacturer
(Section D)
STRYKER CORPORATION
5900 optical court
san jose CA 95138
MDR Report Key
18491052
Report Number
18491052
Device Sequence Number
6991915
Product Code
HIF
UDI-Device Identifier
07613327055627
UDI-Public
(01)07613327055627(17)260503(10)23124FE2
Combination Product (Y/N)
N
Initial Reporter State
VA
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
User Facility
Initial Reporter Occupation
Other Health Care Professional
Type of Report
Initial
Report Date
(Section B)
08/22/2023
Report Date
(Section F)
08/22/2023
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Device Model Number
0620030407
Device Catalogue Number
620-030-407
Device Lot Number
23124FE2
Was Device Available for Evaluation?
Yes
Is the Reporter a Health Professional?
Yes
Was the Report Sent to FDA?
Yes
Event Location
Hospital
Date Report to Manufacturer
01/11/2024
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
01/11/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Unknown
Patient Sequence Number
1
Patient Sex
Male
Patient Weight
68 KG
Date Report Sent to FDA
08/22/2023